MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 REV FEM STEM/ADAPT CLAMP 13 MM; KNEE INSTRUMENT : CLAMPS

DEPUY ORTHOPAEDICS, INC. 1818910 REV FEM STEM/ADAPT CLAMP 13 MM; KNEE INSTRUMENT : CLAMPS
Catalog Number 217863135
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the handle tip broke off when tightening implants.No surgical delay.All pieces were retrieved.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the submitted device did not reveal any evidence of breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REV FEM STEM/ADAPT CLAMP 13 MM
Common Device Name
KNEE INSTRUMENT : CLAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7564890
Report Number1818910-2018-61206
Device Sequence Number19272264
Product Code HXD
UDI-Device Identifier10603295096245
UDI-Public10603295096245
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863135
Device Lot NumberAH026809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1